# SDR AALA202002129008

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 34,788 hours, 13,538 cycles
- Engine: Iae V2533A5
- Engine time: 62,231 hours, 26,438 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V10587
- Condition: Shutdown
- Location: Nr 2
- Part time: 62,231 hours, 26,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  HAD NR 2 ENGINE SHUTDOWN.  AT FL320 YELLOW HYDRAULIC ECAM MESSAGE.  MESSAGE CLEARED AND RETURNED TO NORMAL AND ENGINE ROLLED BACK.  CREW SHUT DOWN ENGINE AND DIVERTED TO MCO.  CREW DECLARED EMERGENCY.  STATION AND ATC WERE NOTIFIED.  FLIGHT PROCEEDED TO MCO AND LANDED WIHTOUT FURTHER INCIDENT.  ***SUPPLEMENTAL REPORT: REPLACED ENGINE PER TASK CARD 26L40071004***(CLOSED)
